Alert archive / Minnesota / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 10, 2011, 9:46 PM CDT for 4 counties in Minnesota. It was in force for 74 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2011, 9:46 PM CDT (02:46 UTC)
- Expired
- Jul 10, 2011, 11:00 PM CDT
- In force
- 74 min
- Issued by
- NWS Twin Cities, MN
Counties Dakota County, MN, Ramsey County, MN, Scott County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 30 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 10:54 PM CDT | TSTM WND DMG | Forest Lake, MN | POWER OUT IN PLACES. |
| Jul 10, 11:00 PM CDT | TSTM WND DMG | Forest Lake, MN | TWO INCH DIAMETER TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.8 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1401 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
827
WWUS83 KMPX 110246
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
946 PM CDT SUN JUL 10 2011
MNZ062-063-069-070-110400-
DAKOTA-RAMSEY-SCOTT-WASHINGTON-
946 PM CDT SUN JUL 10 2011
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DAKOTA...RAMSEY...SCOTT
AND WASHINGTON COUNTIES THROUGH 1100 PM CDT...
AT 942 PM CDT...WEATHER SERVICE RADAR WAS TRACKING SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF BIG LAKE
TO 3 MILES NORTHWEST OF WINSTED. THESE STORMS WERE MOVING SOUTHEAST
AT 35 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BELLE PLAINE.
JORDAN.
ST BENEDICT.
SHOREVIEW.
FOREST LAKE.
MENDOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4447 9329 4454 9329 4454 9390 4460 9388
4471 9361 4480 9357 4479 9331 4484 9320
4489 9317 4512 9323 4513 9302 4529 9301
4529 9276 4475 9280 4463 9274 4463 9280
4455 9280 4447 9322
TIME...MOT...LOC 0246Z 294DEG 31KT 4542 9371 4499 9404
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 10, 5:24 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jul 10, 5:24 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 524 PM CDT SUN JUL 10 2011 .DISCUSSION... SUMMARY...COULD BE AN ACTIVE NIGHT ACROSS SOUTH/CENTRAL MN AND PORTIONS OF WESTERN WISCONSIN WITH POSSIBLE MCS OR CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS MOVING EAST FROM THE DAKOTAS. THE SPC HAS JUST UPDATED THE DAY 1 OUTLOOK AND HAVE UPGRADED TO A MODERATE RISK IN THE EASTERN DAKOTAS AND FAR WEST CENTRAL MN. OTHERWISE...PASSING COLD FRONT WILL PUSH MOISTURE RICH AND THE WARMTH SOUTH OF THE AREA TUESDAY THROUGH THURSDAY. OUTSIDE OF POPS IN FAR SOUTHERN MN ON TUESDAY...MOST AREAS WILL REMAIN DRY UNTIL A DECENT SHORTWAVE ROLL THROUGH WEDNESDAY NIGHT AND THURSDAY. EXTENDED STILL LOOKS QUITE WARM WITH SMALL POPS UNDER LONG WAVE RIDGE. DEEP CONVECTION GETTING GOING VERY EARLY THIS AFTERNOON IN EASTERN ND. THIS SAME AREA MAY BE WHAT EVENTUALLY GROWS UPSCALE AND AFFECTS WESTERN MN THIS EVENING...AND SLIDES ACROSS THE REST OF MN AND WESTERN WI BETWEEN 04Z-10Z TONIGHT. NO SHORTAGE OF INSTABILITY TO FEED THE CURRENT STORMS WITH 3000-4500 J/KG OF MLCAPE IN THE EASTERN DAKOTAS AND WESTERN MN THIS AFTERNOON AND DCAPE VALUES BETWEEN 1400-1600 J/KG. DEEP LAYER SHEAR IS ALSO SUFFICIENT FOR SUPERCELL STRUCTURE...ALTHOUGH STORM MODE IN THIS CASE WILL LIKELY BE DICTATED BY COOL POOL EVOLUTION. IN HOUSE WRF-ARW ALONG WITH THE MORNING RUN OF THE NSSL WRF-ARW BOTH SUGGEST MORE OF A LINEAR STRUCTURE OR AT LEAST A COUPLE BOWING SEGMENTS WITH A WIND AND HAIL THREAT. PWATS ARE ALSO A CONCERN WHEN IT COMES TO THE POTENTIAL FOR HEAVY RAIN THIS EVENING...WILL HAVE TO MONITOR THE ORIENTATION AND SPEED OF CONVECTION AS IT ENTERS THE FORECAST AREA. THE ENTRANCE REGION OF 80-90+KT MID/UPPER LEVEL JET OVER THE DAKOTAS IS HELPING THE UPWARD VERTICAL MOTION...AND THIS SHOULD SLIDE EAST ACROSS THE FORECAST AREA THIS EVENING. CORFIDI VECTORS WOULD ROLL THE COMPLEX ACROSS SOUTH/CENTRAL MN BETWEEN 02-06Z. A COUPLE OF THE HRRR RUNS TODAY HAVE PAINTED A SLIGHTLY SEVERE PICTURE. ALTHOUGH STILL INDICATING THE MAIN AREA OF CONCERN ORIGINATING OUT OF THE CURRENT ARE OF CONVECTION...IT DOES HAVE A BIT MORE DEVELOPMENT SOUTHEAST OF THIS AREA NEAR THE NE/SD BORDER. AT ANY RATE...WITH NO REINFORCING 850MB JET TONIGHT...THE FEELING IS THAT THE STRONGEST STORMS WILL BE IN WESTERN MN. THERE SHOULD BE A GRADUALLY WEAKENING WITH TIME. NEXT CHANCE FOR RAIN IS IN FAR SOUTHERN MN ON TUESDAY...WITH FAIRLY STRONG FRONTOGENESIS AND WHAT WILL LIKELY BE A SHARP CUTOFF IN RAINFALL. SURFACE HIGH EXPECTED TO KEEP MOST LOCATIONS IN THE FORECAST AREA COOLER AND DRY. WARM AIR ADVECTION AND SHORTWAVE TROUGH PROVIDE THE FOCUS FOR SHOWERS AND STORMS WEDNESDAY AND THURSDAY. INCREASED POPS DURING THIS TIME FRAME GIVEN GOOD MODEL AGREEMENT WITH 20-50DM HEIGHT FALLS A LOFT AND 850-700MB MOISTURE TRANSPORT. ALTHOUGH MINOR TIMING ISSUES EXIST...12Z GFS AND ECMWF QPF FIELDS ARE NOT TOO DISSIMILAR IN OVERALL PLACEMENT AND INTENSITY. ABOVE AVERAGE TEMPERATURES ALMOST A CERTAINTY IN THE EXTENDED WITH 590-594DM HEIGHTS MOVING OVERHEAD FOR THE WEEKEND. && .AVIATION.../00Z TAF ISSUANCE/ THE PRIMARY CONCERNS WITH THIS SET OF AVIATION FORECASTS ARE THE GUSTY THUNDERSTORMS TONIGHT. THE THUNDERSTORMS EVOLVING SOUTHEAST ALONG THE ND/SD BORDER AT 520 PM ARE JUST NORTH OF A SURFACE LOW PRESSURE AREA. AS THIS LOW EVOLVES EAST SO SHOULD THE STORMS INTO THE EVENING...FEEDING ON INSTABILITY AND CONTINUING TO MAINTAIN THEIR CURRENT STRENGTH OR EVEN INTENSIFY FURTHER. THE STORMS SHOULD ALSO START DROPPING SOMEWHAT SOUTH OF EAST AS WELL. THIS EVOLUTION AND PATH WOULD IMPACT MANY OF THE LOCAL AREA TAF SITES...PARTICULARLY AXN AND RWF WHERE CONFIDENCE IS HIGHEST IN HAVING THE STORMS BE NEAR THEIR PEAK INTENSITY AT THOSE POINTS IN TIME. THE ATMOSPHERE IS FAVORABLE FOR THE STORMS TO CONTINUE TO EVOLVE IN CLUSTERS AND LINES THUS PROMOTING GUSTY WINDS WITH THE STORMS. HAVE ADAPTED THAT INTO TEMPO GROUPS FOR THE TWO HOUR PERIODS IN WHICH THE THUNDERSTORMS ARE MOST FAVORED AT EACH AIRPORT USING HIGH RESOLUTION MODEL GUIDANCE AND ACCOUNTING FOR THE SLIGHTLY SLOW BIAS THEY OFTEN HAVE /AND ARE ALREADY HAVING WITH CURRENT CONVECTION/. IN ADDITION...AFTER THE PASSAGE OF WELL- ORGANIZED STORMS THE POTENTIAL FOR WINDS TO BRIEFLY SWING EAST- SOUTHEAST AND BECOME GUSTY MAY VERY WELL OCCUR IN THIS SITUATION. HAVE AT LEAST PROPOSED THAT WIND SHIFT INTO THE TAFS BEHIND THE STORMS. THIS SHOULD BE SOMEWHAT TEMPORARY BEFORE WINDS SWING MORE SOUTHWEST AND THEN WEST NORTHEAST SOON AFTER DAYBREAK. IN OTHER WORDS...THE WIND FIELD MAY BE SOMEWHAT CHAOTIC IN THE WAKE OF THE STORMS...BUT HAVE DONE THE BEST TO ADAPT WHAT SHOULD HAPPEN IN SUCH A SCENARIO. THIS WILL NEED TO BE EVEN FURTHER REFINED WITH FUTURE TAF UPDATES. THANKFULLY MUCH OF THIS LOOKS TO COME DURING THE NIGHTTIME HOURS. TEMPORARY MVFR IS LIKELY WITH IFR POSSIBLE. AXN AND RWF...BOTH AIRPORTS ARE HIGHLY LIKELY TO EXPERIENCE THUNDERSTORMS...AND THOSE COULD BE SEVERE WITH STRONG WINDS ON THE LEADING EDGE AND POSSIBLY LARGE HAIL IN THE HEART OF THE STORMS. AXN IS SUSCEPTIBLE TO HAVING STORMS AS EARLY AS 00Z. RWF MAY SEE STORMS LAG LONGER THAN THE CURRENT THREE AND A HALF HOUR WINDOW IN THE TAF. BUT THE STRONGEST STORMS SHOULD ARRIVE NEAR THE BEGINNING OF THAT TEMPORAL WINDOW. MSP...CONFIDENCE IN THUNDERSTORM TIMING IS INCREASING...BUT THERE STILL REMAINS UNCERTAINTY. IF THE CURRENT THUNDERSTORM ACTIVITY BECOMES EVEN MORE WELL-ORGANIZED SOON IT WILL INCREASE IN SPEED EARLIER THAN THOUGH. THAT WOULD BRING IT IN TO MSP POSSIBLY AS EARLY AS 0330Z. THE EAST WINDS IN THE WAKE OF THE STORMS ARE NOT NECESSARILY WITH THE HIGHEST CONFIDENCE AS VERY FEW MODELS ARE SHOWING THAT. BUT IT OFTEN HAPPENS WITH SUCH A STORM EVOLUTION. THE SOUTHWEST TO WEST WIND DIRECTION DURING THE MORNING RUSH IS WITH LOW CONFIDENCE...AND COULD BE MORE WEST NORTHWEST. THE SPEEDS THOUGH SHOULD BE UNDER 10 KNOTS BY 11Z. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && CLF/MTF
Hazardous weather outlook, Jul 10, 10:51 AM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1051 AM CDT SUN JUL 10 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111600- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1051 AM CDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHERN AND CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH TONIGHT. THE PRIMARY HAZARDS ARE WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. THE BEST CHANCE OF WIDESPREAD THUNDERSTORMS WILL BEGIN LATE THIS AFTERNOON OR EARLY THIS EVENING IN WEST CENTRAL MINNESOTA IN ADVANCE OF A COLD FRONT. THUNDERSTORMS WILL THEN SPREAD ACROSS MUCH OF THE AREA IN THE OVERNIGHT. IN ADDITION...SOME THUNDERSTORMS MAY CONTAIN HEAVY RAINFALL WHICH MAY CAUSE ISOLATED FLOODING. RESIDENTS AND VISITORS ACROSS THE AREA ARE URGED TO MONITOR NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS. MAKE SURE YOUR NOAA WEATHER RADIO ALERT SETTING IS TURNED ON TO ENSURE RECEIVING ANY WATCHES OR WARNINGS ISSUED FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS MAY LINGER INTO MONDAY MORNING AS A COLD FRONT CROSSES THE REGION FROM NORTHWEST TO SOUTHEAST. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS FAR SOUTHERN MINNESOTA...MAINLY ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO WATERVILLE. THE MAIN HAZARDS ARE WINDS IN EXCESS OF 60 MPH AND LARGE HAIL...AND THE BEST TIMING WOULD BE BEFORE NOON. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SATURDAY AS A WARM FRONT SLOWLY APPROACHES FROM THE SOUTHWEST DURING THE MIDDLE OF THE WEEK AND MOVES THROUGH THE AREA BY THE END OF THE WEEK. AT THIS POINT...IT IS TOO EARLY TO DETERMINE SEVERE WEATHER POTENTIAL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND IN THE OVERNIGHT.
In the hours before
Special weather statement, Jul 10, 9:30 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
930 PM CDT SUN JUL 10 2011
MNZ075>078-082>085-091>093-110345-
BLUE EARTH-FARIBAULT-FREEBORN-GOODHUE-LE
SUEUR-MARTIN-NICOLLET-RICE-STEELE-WASECA-WATONWAN-
930 PM CDT SUN JUL 10 2011
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BLUE EARTH...
FARIBAULT...FREEBORN...GOODHUE...LE SUEUR...MARTIN...NICOLLET...
RICE...STEELE...WASECA AND WATONWAN COUNTIES THROUGH 1045 PM CDT...
AT 924 PM CDT...WEATHER SERVICE RADAR WAS TRACKING SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF COSMOS TO 7
MILES SOUTHWEST OF REVERE. THESE STORMS WERE MOVING SOUTHEAST AT 45
MPH.
THESE STORMS HAVE HAD A HISTORY OF PRODUCING DAMAGING WINDS AND WILL
CONTINUE TO BE MONITORED FOR POTENTIAL WARNINGS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DARFUR.
BUTTERFIELD.
ECHOLS.
GROGAN.
LE SUEUR.
OTTAWA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4350 9486 4410 9487 4411 9437 4427 9437
4416 9406 4417 9400 4426 9402 4434 9393
4438 9396 4448 9392 4451 9388 4454 9390
4454 9377 4426 9304 4349 9305
TIME...MOT...LOC 0229Z 318DEG 38KT 4491 9470 4413 9544Special weather statement, Jul 10, 9:33 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 933 PM CDT SUN JUL 10 2011 MNZ044-050-110315- BENTON-MILLE LACS- 933 PM CDT SUN JUL 10 2011 ...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BENTON AND MILLE LACS COUNTIES THROUGH 1015 PM CDT... AT 929 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MAYHEW TO 3 MILES SOUTHEAST OF ST CLOUD. THESE STORMS WERE MOVING EAST AT 30 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... MAYHEW. GILMAN. DUELM. RONNEBY. RUM RIVER. GLENDORADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. && LAT...LON 4556 9351 4556 9415 4580 9414 4583 9351 TIME...MOT...LOC 0233Z 266DEG 25KT 4572 9402 4553 9408
Local storm report, Jul 10, 9:34 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
934 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 6 SSE MONTEVIDEO 44.87N 95.69W
07/10/2011 M0.88 INCH YELLOW MEDICINE MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Jul 10, 9:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
937 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST ST CLOUD 45.55N 94.17W
07/10/2011 M64 MPH STEARNS MN MESONET
STC AIRPORT ASOS
&&
CARLYONLocal storm report, Jul 10, 9:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
939 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST REDWOOD FALLS 44.54N 95.11W
07/10/2011 M55 MPH REDWOOD MN MESONET
RWF AIRPORT ASOS
&&
CARLYONSpecial weather statement, Jul 10, 9:46 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
946 PM CDT SUN JUL 10 2011
MNZ062-063-069-070-110400-
DAKOTA-RAMSEY-SCOTT-WASHINGTON-
946 PM CDT SUN JUL 10 2011
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DAKOTA...RAMSEY...SCOTT
AND WASHINGTON COUNTIES THROUGH 1100 PM CDT...
AT 942 PM CDT...WEATHER SERVICE RADAR WAS TRACKING SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF BIG LAKE
TO 3 MILES NORTHWEST OF WINSTED. THESE STORMS WERE MOVING SOUTHEAST
AT 35 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BELLE PLAINE.
JORDAN.
ST BENEDICT.
SHOREVIEW.
FOREST LAKE.
MENDOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4447 9329 4454 9329 4454 9390 4460 9388
4471 9361 4480 9357 4479 9331 4484 9320
4489 9317 4512 9323 4513 9302 4529 9301
4529 9276 4475 9280 4463 9274 4463 9280
4455 9280 4447 9322
TIME...MOT...LOC 0246Z 294DEG 31KT 4542 9371 4499 9404The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:13 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Stevens, Swift | 62 min |
| Jul 10, 7:25 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Lac qui Parle, Pope, Renville, Swift and 1 more | 50 min |
| Jul 10, 7:36 PM CDT | Tornado Warning | MPX | Kandiyohi, Pope, Stearns | 39 min |
| Jul 10, 7:40 PM CDT | Tornado Warning | MPX | Lac qui Parle | 35 min |
| Jul 10, 7:42 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 63 min |
| Jul 10, 7:48 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 57 min |
| Jul 10, 7:57 PM CDT | Tornado Warning | MPX | Swift | 33 min |
| Jul 10, 8:04 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Lac qui Parle, Renville, Yellow Medicine | 56 min |
| Jul 10, 8:11 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 64 min |
| Jul 10, 8:24 PM CDT | Areal Flood Advisory | MPX | Benton, Douglas, Kandiyohi, Morrison, Pope, Sherburne and 3 more | 3 hr |
| Jul 10, 8:29 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 46 min |
| Jul 10, 8:36 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker | 24 min |
| Jul 10, 8:40 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Redwood, Renville, Yellow Medicine | 65 min |
| Jul 10, 8:45 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 30 min |
| Jul 10, 8:52 PM CDT | Tornado Warning | MPX | Chippewa, Renville | 38 min |
| Jul 10, 9:06 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Sherburne, Stearns, Wright | 54 min |
| Jul 10, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Renville, Sibley | 55 min |
| Jul 10, 9:30 PM CDT | Special Weather Statement | MPX | Blue Earth, Faribault, Freeborn, Le Sueur, Martin, Rice and 3 more | 75 min |
| Jul 10, 9:33 PM CDT | Special Weather Statement | MPX | Benton | 42 min |
| Jul 10, 9:37 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Hennepin, Sherburne, Wright | 53 min |
| Jul 10, 10:09 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Le Sueur, McLeod, Nicollet, Scott and 2 more | 66 min |
| Jul 10, 10:10 PM CDT | Tornado Warning | MPX | McLeod, Sibley | 23 min |
| Jul 10, 10:17 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Dakota, Hennepin, Ramsey, Washington | 58 min |
| Jul 10, 10:48 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Carver, Le Sueur, Rice, Scott, Steele and 1 more | 57 min |
| Jul 10, 11:02 PM CDT | Special Weather Statement | MPX | Faribault, Freeborn, Martin | 58 min |
| Jul 10, 11:13 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice, Steele | 47 min |
| Jul 10, 11:39 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 51 min |
| Jul 11, 1:34 AM CDT | Special Weather Statement | MPX | Faribault, Martin | 56 min |
| Jul 11, 2:11 AM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 64 min |
| Jul 11, 3:20 AM CDT | Areal Flood Advisory | MPX | Martin | 3 hr |
| Jul 10, 10:56 PM CDT | Special Weather Statement | MPX | Dunn, Pepin, Pierce, Saint Croix | 49 min |
| Jul 10, 11:45 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Saint Croix | 60 min |
| Jul 11, 12:12 AM CDT | Severe Thunderstorm Warning | MPX | Pepin, Pierce | 52 min |
| Jul 11, 1:03 AM CDT | Special Weather Statement | MPX | Chippewa, Eau Claire | 42 min |
Nearby
Special Weather Statements in Minnesota, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.